EconPapers    
Economics at your fingertips  
 

Superadditivity, Monotonicity, and Exponential Convexity of the Petrović-Type Functionals

Saad Ihsan Butt, Mario Krnić and Josip Pečarić

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

We consider functionals derived from Petrović-type inequalities and establish their superadditivity, subadditivity, and monotonicity properties on the corresponding real n -tuples. By virtue of established results we also define some related functionals and investigate their properties regarding exponential convexity. Finally, the general results are then applied to some particular settings.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/123913.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/123913.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123913

DOI: 10.1155/2012/123913

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:123913